# SDR USAA991341

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 727
- Part time: 47,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND MINOR CORROSION 4 INCH BY 6 INCH BOTTOM KEEL BEAM STATION 727 STRINGER 26L.  CORROSION LEVEL 1.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 28.  (M)
